Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Increased sensitivity along inner thighs, itching triggered on using hot water. Cause?

Recently, (withing the last three weeks) I have developed very sensitive sensations along my inner thighs towards my knees. Hot water and slight scratching makes this into an almost unbearable itch . I once overscratched and had bruises. Now I just massage with slight pressure and hydrocortisone creme. What could be causing this condition. I m very active, male and 60 years of age.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for your query . I would be pleased to assist you with the same.

You seem to be having a condition called Neurodermatitis which has an element of increased senstivity of the skin and an itch scratch cycle .

This cycle needs to be broken with intake of anti histamines like fexofenadine in the morning and doxepin at night . These are available as prescription from the Dermatologist .

You can also apply Doxepin gel on the area to reduce the hyper sensitivity .

Thanks and Take care
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor